MathSciNet Relay Station
MathSciNet bibliographic data
MR1014928 (91e:11094) 11L40 (11G25 11L07 11T23 14F20)
Adolphson, Alan; Sperber, Steven Exponential sums and Newton polyhedra: cohomology and estimates. Ann. of Math. (2) 130 (1989), no. 2, 367–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement